# SDR 98ZZZM782

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210NE
- Make and model: Boeing 727-31
- Aircraft serial: 18903
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Loose
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 206 - AFTER TAKEOFF FROM GSO, AIRCRAFT HAS A VERY STRONG VIBRATION ANYTIME IT IS TURNED TO THE RIGHT.  VIBRATION CEASED WHEN THE AIRCRAFT WAS ROLLED TO THE LEFT, RETURNED TO GSO.  TROUBLESHOT AND FOUND LEFT AND RIGHT INBOARD FLAP CARRIAGE BOLTS LOOSE, RETORQUED AND ADJUSTED FLAP DROOP AND CLEARANCES.  (M)
